# SDR QXEA200603377

- Difficulty date: November 18, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT SIDE VERTICAL STAB SKIN HAS A GOUGE APPROXIMATELY 2" LONG AT LOWER FORWARD CORNER OF ACCESS PANEL 322GR OPENING.  REPAIRED IAW RD 8-55-1774 AND SRM 51-20-11.
